Alert archive / Arkansas / River Flood Warnings in 2011

River Flood Warning 12, NWS Shreveport, LA

May 2, 2011Ashley County, Union County, Arkansas

NWS Shreveport, LA issued this river flood warning at May 2, 2011, 10:35 AM CDT for Ashley County, Union County, Arkansas. It took effect at May 7, 2011, 1:00 AM CDT. It was in force for 15 days.

The area

The counties it named.

The facts

Issued
May 2, 2011, 10:35 AM CDT (15:35 UTC)
In effect from
May 7, 2011, 1:00 AM CDT
Expired
May 21, 2011, 3:48 PM CDT
In force
15 days
Issued by
NWS Shreveport, LA
Flood severity
Minor

Counties Ashley County, AR, Union County, AR

The radar

The Shreveport radar (KSHV), 175 km from the middle of the area, began a volume at 15:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ouachita River at Felsenthal Lock and Dam (FELA4).

Action stage
70 ft
Minor stage
70 ft
Moderate stage
81 ft
Major stage
83 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07364080, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

927 
WGUS44 KSHV 021535
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1035 AM CDT MON MAY 2 2011

ARC003-139-031535-
/O.NEW.KSHV.FL.W.0012.110506T0000Z-000000T0000Z/
/FELA4.1.ER.110506T0000Z.110507T1200Z.000000T0000Z.NO/
1035 AM CDT MON MAY 2 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE OUACHITA RIVER AT FELSENTHAL LOCK AND DAM ARKANSAS.
* FROM THURSDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 700 AM MONDAY THE POOL STAGE WAS 66.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD POOL STAGE IS 70 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EVENING AND CONTINUE 
  TO RISE AND CREST NEAR 78.0 FEET BY MAY 18.
* IMPACT...EXPECT MINOR LOWLAND FLOODING IN THE FELSENTHAL NATIONAL
  WILDLIFE REFUGE TO CONTINUE THROUGHOUT ALL OF THIS MAY AND INTO 
  THE BEGINNING OF JUNE.

$$
29 follow-up statements
780 
WGUS84 KSHV 030128
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
828 PM CDT MON MAY 2 2011

ARC003-139-040128-
/O.CON.KSHV.FL.W.0012.110506T0000Z-000000T0000Z/
/FELA4.1.ER.110506T0000Z.110508T0000Z.000000T0000Z.NO/
828 PM CDT MON MAY 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE OUACHITA RIVER AT FELSENTHAL.
* FROM THURSDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 7:00 AM MONDAY THE STAGE WAS 66.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 70.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 71.8 FEET BY SATURDAY EVENING. ADDITIONAL RISES ARE
  POSSIBLE THEREAFTER.


$$
401 
WGUS84 KSHV 031459
FLSSHV

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
959 AM CDT TUE MAY 3 2011

ARC003-139-041459-
/O.EXT.KSHV.FL.W.0012.110505T1200Z-000000T0000Z/
/FELA4.1.ER.110505T1200Z.110508T1200Z.000000T0000Z.NO/
959 AM CDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE OUACHITA RIVER AT FELSENTHAL.
* FROM THURSDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 700 AM TUESDAY THE STAGE WAS 67.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 70 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 72.5 FEET BY SUNDAY MORNING.  EXPECT THE RIVER TO 
  FINALLY CREST NEAR 78,0 FEET DURING MAY 18TH.
* IMPACT...EXPECT CONSIDERABLE MINOR LOWLAND FLOODING IN THE 
  FELSENTHAL NATIONAL WILDLIFE REFUGE.

$$
196 
WGUS84 KSHV 040138
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
838 PM CDT TUE MAY 3 2011

ARC003-139-050138-
/O.EXT.KSHV.FL.W.0012.110505T1959Z-000000T0000Z/
/FELA4.1.ER.110505T1959Z.110509T0000Z.000000T0000Z.NO/
838 PM CDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE OUACHITA RIVER AT FELSENTHAL.
* FROM THURSDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
  IS CANCELLED.
* AT 7:00 PM TUESDAY THE STAGE WAS 67.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 70.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 72.8 FEET BY SUNDAY EVENING. EXPECT THE 
  RIVER TO CREST NEAR 78.0 FEET ON MAY 18TH.
* IMPACT...EXPECT CONSIDERABLE MINOR LOWLAND FLOODING IN THE 
  FELSENTHAL NATIONAL WILDLIFE REFUGE.

$$
646 
WGUS84 KSHV 041531
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1031 AM CDT WED MAY 4 2011

ARC003-139-051531-
/O.EXT.KSHV.FL.W.0012.110506T0159Z-000000T0000Z/
/FELA4.1.ER.110506T0159Z.110509T1200Z.000000T0000Z.NO/
1031 AM CDT WED MAY 4 2011

THE FLOOD WARNING CONTINUES FOR
  THE OUACHITA RIVER AT FELSENTHAL LOCK AND DAM ARKANSAS.
* FROM THURSDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 700 AM WEDNESDAY THE POOL STAGE WAS 68.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD POOL STAGE IS 70 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 72.2 FEET BY MONDAY MORNING. THE RIVER WILL RISE
  AND CREST NEAR 78.0 FEET BY MAY 18.
* IMPACT...EXPECT CONSIDERABLE LOWLAND FLOODING IN THE FELSENTHAL
  NATIONAL WILDLIFE REFUGE.

$$
317 
WGUS84 KSHV 051531
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1031 AM CDT THU MAY 5 2011

ARC003-139-061531-
/O.EXT.KSHV.FL.W.0012.110506T1800Z-000000T0000Z/
/FELA4.1.ER.110506T1800Z.110510T1200Z.000000T0000Z.NO/
1031 AM CDT THU MAY 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE OUACHITA RIVER AT FELSENTHAL LOCK AND DAM ARKANSAS.
* FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 700 AM THURSDAY THE POOL STAGE WAS 68.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD POOL STAGE IS 70 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 72.0 FEET BY TUESDAY MORNING. EXPECT THE
  RIVER TO FINALLY CREST NEAR 78.0 FEET BY MAY 18.
* IMPACT...EXPECT CONSIDERABLE MINOR LOWLAND FLOODING IN THE 
  FELSENTHAL NATIONAL WILDLIFE REFUGE.


$$
027 
WGUS84 KSHV 061537
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1037 AM CDT FRI MAY 6 2011

ARC003-139-071537-
/O.EXT.KSHV.FL.W.0012.110507T0600Z-000000T0000Z/
/FELA4.1.ER.110507T0600Z.110518T1200Z.000000T0000Z.NO/
1037 AM CDT FRI MAY 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE OUACHITA RIVER AT FELSENTHAL.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:00 AM FRIDAY THE STAGE WAS 69.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 70.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND 
  CONTINUE TO RISE TO NEAR 78.0 FEET BY WEDNESDAY MORNING. ADDITIONAL
  RISES ARE POSSIBLE THEREAFTER.


$$
089 
WGUS84 KSHV 071531
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1031 AM CDT SAT MAY 7 2011

ARC003-139-081531-
/O.CON.KSHV.FL.W.0012.000000T0000Z-000000T0000Z/
/FELA4.1.ER.110508T0000Z.110518T1200Z.000000T0000Z.NO/
1031 AM CDT SAT MAY 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE OUACHITA RIVER AT FELSENTHAL.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM SATURDAY THE STAGE WAS 69.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 70.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 78.0 FEET BY MID MAY. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.


$$
110 
WGUS84 KSHV 081527
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1027 AM CDT SUN MAY 8 2011

ARC003-139-091527-
/O.CON.KSHV.FL.W.0012.000000T0000Z-000000T0000Z/
/FELA4.1.ER.110509T1800Z.110515T1200Z.000000T0000Z.NO/
1027 AM CDT SUN MAY 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE OUACHITA RIVER AT FELSENTHAL.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM SUNDAY THE STAGE WAS 69.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 70.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 73.6 FEET BY MID MAY. ADDITIONAL 
  RISES ARE POSSIBLE THEREAFTER.


$$
284 
WGUS84 KSHV 091526
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1026 AM CDT MON MAY 9 2011

ARC003-139-101526-
/O.CON.KSHV.FL.W.0012.000000T0000Z-000000T0000Z/
/FELA4.1.ER.110509T1800Z.110513T0600Z.000000T0000Z.NO/
1026 AM CDT MON MAY 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE OUACHITA RIVER AT FELSENTHAL.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM MONDAY THE STAGE WAS 69.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 70.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 73.3 FEET BY EARLY FRIDAY MORNING. ADDITIONAL RISES 
  ARE POSSIBLE THEREAFTER.


$$
767 
WGUS84 KSHV 101521
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1021 AM CDT TUE MAY 10 2011

ARC003-139-111521-
/O.CON.KSHV.FL.W.0012.000000T0000Z-000000T0000Z/
/FELA4.1.ER.000000T0000Z.110514T0000Z.000000T0000Z.NO/
1021 AM CDT TUE MAY 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE OUACHITA RIVER AT FELSENTHAL LOCK AND DAM ARKANSAS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 AM TUESDAY THE POOL STAGE WAS 70.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD POOL STAGE IS 70 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 73.5 FEET BY 
  FRIDAY EVENING.
* IMPACT...MINOR LOWLAND FLOODING.


$$
432 
WGUS84 KSHV 111443
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
943 AM CDT WED MAY 11 2011

ARC003-139-121443-
/O.CON.KSHV.FL.W.0012.000000T0000Z-000000T0000Z/
/FELA4.1.ER.000000T0000Z.110515T0600Z.000000T0000Z.NO/
943 AM CDT WED MAY 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE OUACHITA RIVER AT FELSENTHAL LOCK AND DAM ARKANSAS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 AM WEDNESDAY THE POOL STAGE WAS 71.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD POOL STAGE IS 70 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 73.5 FEET BY
  TUESDAY.
* IMPACT...MINOR LOWLAND FLOODING.

$$
911 
WGUS84 KSHV 120158
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
858 PM CDT WED MAY 11 2011

ARC003-139-130158-
/O.CON.KSHV.FL.W.0012.000000T0000Z-000000T0000Z/
/FELA4.1.ER.000000T0000Z.110515T0000Z.000000T0000Z.NO/
858 PM CDT WED MAY 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE OUACHITA RIVER AT FELSENTHAL.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM WEDNESDAY THE STAGE WAS 71.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 70.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 78.0 FEET BY 
  TUESDAY EARLY AFTERNOON THEN BEGIN FALLING.

$$
661 
WGUS84 KSHV 121431
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
931 AM CDT THU MAY 12 2011

ARC003-139-131431-
/O.CON.KSHV.FL.W.0012.000000T0000Z-000000T0000Z/
/FELA4.1.ER.000000T0000Z.110516T0600Z.000000T0000Z.NO/
931 AM CDT THU MAY 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE OUACHITA RIVER AT FELSENTHAL LOCK AND DAM ARKANSAS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 AM THURSDAY THE POOL STAGE WAS 71.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD POOL STAGE IS 70 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 73.5 FEET 
  BY MONDAY.
* IMPACT...MINOR LOWLAND FLOODING.

$$
374 
WGUS84 KSHV 130110
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
810 PM CDT THU MAY 12 2011

ARC003-139-140110-
/O.CON.KSHV.FL.W.0012.000000T0000Z-000000T0000Z/
/FELA4.1.ER.000000T0000Z.110516T1200Z.000000T0000Z.NO/
810 PM CDT THU MAY 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE OUACHITA RIVER AT FELSENTHAL.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM THURSDAY THE STAGE WAS 71.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 70.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 78.0 FEET BY 
  TUESDAY EARLY AFTERNOON THEN BEGIN FALLING.


$$

10
939 
WGUS84 KSHV 131531
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1031 AM CDT FRI MAY 13 2011

ARC003-139-141531-
/O.CON.KSHV.FL.W.0012.000000T0000Z-000000T0000Z/
/FELA4.1.ER.000000T0000Z.110516T1200Z.000000T0000Z.NO/
1031 AM CDT FRI MAY 13 2011

THE FLOOD WARNING CONTINUES FOR
  THE OUACHITA RIVER AT FELSENTHAL.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM FRIDAY THE STAGE WAS 72.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 70.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 78.0 FEET BY 
  TUESDAY EARLY AFTERNOON THEN BEGIN FALLING.


$$
149 
WGUS84 KSHV 132105
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
405 PM CDT FRI MAY 13 2011

ARC003-139-142105-
/O.CON.KSHV.FL.W.0012.000000T0000Z-000000T0000Z/
/FELA4.1.ER.000000T0000Z.110516T1800Z.000000T0000Z.NO/
405 PM CDT FRI MAY 13 2011

THE FLOOD WARNING CONTINUES FOR
  THE OUACHITA RIVER AT FELSENTHAL.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 AM FRIDAY THE POOL STAGE WAS 72.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD POOL STAGE IS 70 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 73.5 FEET BY 
  MONDAY.
* IMPACT...MINOR LOWLAND FLOODING.

$$
095 
WGUS84 KSHV 141339
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
838 AM CDT SAT MAY 14 2011

ARC003-139-151338-
/O.CON.KSHV.FL.W.0012.000000T0000Z-000000T0000Z/
/FELA4.1.ER.000000T0000Z.110516T1200Z.000000T0000Z.NO/
838 AM CDT SAT MAY 14 2011

THE FLOOD WARNING CONTINUES FOR
  THE OUACHITA RIVER AT FELSENTHAL.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM SATURDAY THE STAGE WAS 70.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 70.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 78.0 FEET BY 
  TUESDAY EARLY AFTERNOON THEN BEGIN FALLING.

$$
393 
WGUS84 KSHV 141429
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
929 AM CDT SAT MAY 14 2011

ARC003-139-151429-
/O.CON.KSHV.FL.W.0012.000000T0000Z-000000T0000Z/
/FELA4.1.ER.000000T0000Z.110516T1200Z.000000T0000Z.NO/
929 AM CDT SAT MAY 14 2011

THE FLOOD WARNING CONTINUES FOR
  THE OUACHITA RIVER AT FELSENTHAL.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* FLOOD STAGE IS 70.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO RISE TO NEAR 73.5 FEET BY
TUESDAY EARLY AFTERNOON THEN BEGIN FALLING.

$$
111 
WGUS84 KSHV 151515
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1015 AM CDT SUN MAY 15 2011

ARC003-139-161515-
/O.CON.KSHV.FL.W.0012.000000T0000Z-000000T0000Z/
/FELA4.1.ER.000000T0000Z.110516T1200Z.000000T0000Z.NO/
1015 AM CDT SUN MAY 15 2011

THE FLOOD WARNING CONTINUES FOR
  THE OUACHITA RIVER AT FELSENTHAL.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM SUNDAY THE STAGE WAS 72.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 70.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 73.5 FEET BY 
  TUESDAY EARLY AFTERNOON THEN BEGIN FALLING.


$$

25
700 
WGUS84 KSHV 161352
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
852 AM CDT MON MAY 16 2011

ARC003-139-171352-
/O.EXT.KSHV.FL.W.0012.000000T0000Z-110520T1600Z/
/FELA4.1.ER.000000T0000Z.110516T1200Z.110519T1000Z.NO/
852 AM CDT MON MAY 16 2011

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE OUACHITA RIVER AT FELSENTHAL.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM MONDAY THE STAGE WAS 72.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 70.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 73.5 FEET BY 
  TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  THURSDAY MORNING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THURSDAY MORNING.

$$
054 
WGUS84 KSHV 171420
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
920 AM CDT TUE MAY 17 2011

ARC003-139-181420-
/O.EXT.KSHV.FL.W.0012.000000T0000Z-110522T1800Z/
/FELA4.1.ER.000000T0000Z.110516T1200Z.110521T1200Z.NO/
920 AM CDT TUE MAY 17 2011

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE OUACHITA RIVER AT FELSENTHAL.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 AM TUESDAY THE POOL STAGE WAS 72.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD POOL STAGE IS 70 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY MORNING.
* IMPACT...MINOR LOWLAND FLOODING.

$$
391 
WGUS84 KSHV 181421
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
921 AM CDT WED MAY 18 2011

ARC003-139-191421-
/O.EXT.KSHV.FL.W.0012.000000T0000Z-110522T1200Z/
/FELA4.1.ER.000000T0000Z.110516T1200Z.110521T0600Z.NO/
921 AM CDT WED MAY 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE OUACHITA RIVER AT FELSENTHAL.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 AM WEDNESDAY THE STAGE WAS 71.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 70 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY SATURDAY MORNING.
* IMPACT...MINOR LOWLAND FLOODING.

$$
770 
WGUS84 KSHV 190102
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
802 PM CDT WED MAY 18 2011

ARC003-139-200102-
/O.CON.KSHV.FL.W.0012.000000T0000Z-110522T1200Z/
/FELA4.1.ER.000000T0000Z.110516T1200Z.110521T0600Z.NO/
802 PM CDT WED MAY 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE OUACHITA RIVER AT FELSENTHAL.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM WEDNESDAY THE STAGE WAS 71.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 70.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY SATURDAY MORNING.
*IMPACT...MINOR LOWLAND FLOODING.


$$
249 
WGUS84 KSHV 191500
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1000 AM CDT THU MAY 19 2011

ARC003-139-201500-
/O.EXT.KSHV.FL.W.0012.000000T0000Z-110521T1959Z/
/FELA4.1.ER.110510T1000Z.110516T1200Z.110520T1359Z.NO/
1000 AM CDT THU MAY 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE OUACHITA RIVER AT FELSENTHAL LOCK AND DAM ARKANSAS.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 AM THURSDAY THE POOL STAGE WAS 71.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD POOL STAGE IS 70 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY MORNING.


$$
280 
WGUS84 KSHV 200017
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
717 PM CDT THU MAY 19 2011

ARC003-139-210017-
/O.EXT.KSHV.FL.W.0012.000000T0000Z-110523T1200Z/
/FELA4.1.ER.110510T1000Z.110516T1200Z.110522T0600Z.NO/
717 PM CDT THU MAY 19 2011

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE OUACHITA RIVER AT FELSENTHAL.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM THURSDAY THE STAGE WAS 71.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 70.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY SUNDAY MORNING.

$$
779 
WGUS84 KSHV 201536
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1036 AM CDT FRI MAY 20 2011

ARC003-139-211536-
/O.EXT.KSHV.FL.W.0012.000000T0000Z-110522T1800Z/
/FELA4.1.ER.110510T1000Z.110516T1200Z.110521T1200Z.NO/
1036 AM CDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE OUACHITA RIVER AT FELSENTHAL LOCK AND DAM ARKANSAS.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 AM FRIDAY THE POOL STAGE WAS 70.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD POOL STAGE IS 70 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY MORNING.

$$
723 
WGUS84 KSHV 210154
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
854 PM CDT FRI MAY 20 2011

ARC003-139-220154-
/O.EXT.KSHV.FL.W.0012.000000T0000Z-110523T0000Z/
/FELA4.1.ER.110510T1000Z.110516T1200Z.110521T1800Z.NO/
854 PM CDT FRI MAY 20 2011

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE OUACHITA RIVER AT FELSENTHAL.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM FRIDAY THE STAGE WAS 70.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 70.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY AFTERNOON.

$$
365 
WGUS84 KSHV 211418
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
918 AM CDT SAT MAY 21 2011

ARC003-139-221418-
/O.EXT.KSHV.FL.W.0012.000000T0000Z-110523T0300Z/
/FELA4.1.ER.110510T1000Z.110516T1200Z.110521T2100Z.NO/
918 AM CDT SAT MAY 21 2011

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE OUACHITA RIVER AT FELSENTHAL LOCK AND DAM ARKANSAS.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 AM SATURDAY THE POOL STAGE WAS 70.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD POOL STAGE IS 70 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS SATURDAY AFTERNOON.

$$
476 
WGUS84 KSHV 212048
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
348 PM CDT SAT MAY 21 2011

ARC003-139-212118-
/O.CAN.KSHV.FL.W.0012.000000T0000Z-110523T0300Z/
/FELA4.1.ER.110510T1000Z.110516T1200Z.110521T2048Z.NO/
348 PM CDT SAT MAY 21 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE OUACHITA RIVER AT FELSENTHAL LOCK AND DAM ARKANSAS.
* AT 400 PM SATURDAY THE STAGE WAS 69.9 FEET. 
* FLOOD POOL STAGE IS 70 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO RECEDE SOME THREE TO SIX
  INCHES PER DAY THROUGH MONDAY.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at May 2, 5:38 AM CDT, 4 hours 57 minutes earlier.

Area forecast discussion, May 2, 5:38 AM CDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
538 AM CDT MON MAY 2 2011

.DISCUSSION...

THIS MORNING A SLOW MOVING AND ALMOST STATIONARY COLD FRONT DROPS
SOUTHWEST ACROSS THE FOUR STATE REGION FROM SOUTH CENTRAL ARKANSAS
THROUGH NORTHWEST LOUISIANA...AND INTO DEEP EAST TEXAS AND DOWN
THE LOWER TEXAS COAST INTO SURFACE LOW PRESSURE NEAR BROWNSVILLE TEXAS.
GULF MOISTURE CONTINUED TO OVERRIDE THE SURFACE BOUNDARY ALONG
WITH A PACIFIC CONNECTION OF MOISTURE ALOFT IN THE WESTERLY FLOW
AROUND AND UPPER TROUGH...THAT DROPPED FROM THE CENTRAL ROCKIES
INTO MEXICO. THERE MAY BE A FEW STRONG AND ISOLATED SEVERE
THUNDERSTORMS OVER PARTS OF EAST TEXAS AND ACROSS NORTHWEST AND
NORTH CENTRAL LOUISIANA AND SOUTH CENTRAL ARKANSAS NEAR THE BOUNDARY
BUT THE OVERALL THREAT OF SEVERE WEATHER TO THE REAR OF THE
SURFACE FRONT HAS TRANSITIONED TO MORE OF A HEAVY RAIN EVENT.
THE RAINS HAVE CONTINUED TO DEVELOP AND SPREAD TO THE NORTHEAST
ACROSS NORTHEAST TEXAS AND INTO SOUTHEAST OKLAHOMA...AND SOUTHWEST
ARKANSAS...WHICH WILL START TO AFFECT SOME OF THE SMALLER
CREEKS...STREAMS...AND RIVERS. LOCALLY HEAVY RAINFALL ACROSS THE
FLASH FLOOD WATCH AREA MAY PRODUCE QUICK WATER RUNOFF THIS
MORNING...RESULTING IN THE ISSUANCE OF AREAL FLOOD ADVISORIES OR
FLASH FLOOD WARNINGS. DISTURBANCES ALOFT MOVING AROUND THE BASE OF
THE TROUGH OUT TO THE WEST HAS INCREASED THE AREAL COVERAGE OF RAINFALL
OVER MUCH OF NORTH TEXAS AND IS HEADING TOWARD THE FOUR STATE REGION
AND WILL BE TRAINING ACROSS THE FOUR STATE REGION TODAY AND
EXPECTED TO CONTINUE INTO TONIGHT. THE UPPER TROUGH WILL START TO
MOVE EAST SENDING THE SURFACE FRONTAL BOUNDARY SOUTHEAST AND OUT
OF THE AREA DURING THE EVENING AND OVERNIGHT...BUT RAINFALL WILL
CONTINUE TO AFFECT THE FORECAST AREA INTO THE DAY TUESDAY. AS THE
UPPER TROUGH AXIS SWINGS ACROSS THE AREA ENDING THE RA...HIGH
PRESSURE ON THE SURFACE AND ALOFT WILL MOVE OVER THE AREA AND
PROVIDE A COOL BUT DRY PERIOD INTO MID TO LATE WEEK. TEMPERATURES
WILL BE WARMING BY LATE WEEK AS THE FORECAST AREA WILL REMAIN
UNDER HIGH PRESSURE RIDGE ALOFT AND BACK SIDE OF SURFACE HIGH
PRESSURE WITH SOUTHERLY WINDS. /06/

&&

.AVIATION...

SLOW MOVING COLD FRONT WILL CONTINUE TO ADVANCE EAST ACROSS THE FOUR
STATE REGION EARLY IN THE 12Z TAF CYCLE LIKELY MOVING EAST OF KMLU
BY 21Z MONDAY. MAIN UPPER LEVEL TROUGH IS STILL LOCATED OVER THE SRN
ROCKIES AND IS ONLY FORECAST TO BE OVER THE OZARKS BY 12Z TUESDAY.
THUS...WIDESPREAD POST FRONTAL PRECIP IS EXPECTED TO CONTINUE AND
SPREAD EWD THROUGH THE TAF PERIOD. OCCASIONAL IFR CONDITIONS CAN BE
EXPECTED. RAIN IS EXPECTED TO DIMINISH FROM NW TO SE AFTER 06Z
TUESDAY. AS THE FRONT PASSES....WINDS WILL SHIFT TO NLY WITH SPEEDS
GENERALLY AROUND 12 KTS. /09/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  67  47  67  46  77 /  80 100  20   0   0
MLU  74  49  66  45  76 /  70 100  30   0   0
DEQ  55  42  66  38  74 / 100  70  10   0   0
TXK  57  44  67  43  75 / 100  80  20   0   0
ELD  62  46  67  40  75 /  80 100  30   0   0
TYR  57  44  67  46  77 /  80  70  20   0   0
GGG  61  45  68  44  77 /  80  70  20   0   0
LFK  67  48  72  46  80 /  50  60  20   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     ARZ050-051-059>061-070>073.

LA...NONE.

OK...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     OKZ077.

TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     TXZ096-097-108>112.

&&

06/09
Hazardous weather outlook, May 2, 7:10 AM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
710 AM CDT MON MAY 2 2011

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-021700-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
710 AM CDT MON MAY 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A COLD FRONT WILL REMAIN NEARLY STATIONARY OVER THE AREA DURING THE
DAY THEN START TO MOVE TO THE SOUTHEAST THROUGH THE AFTERNOON
AND OVERNIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
DEVELOP AND TRAIN OVER THE SAME GENERAL LOCATIONS. THE MAIN
HEAVY RAINFALL AREA WILL EXTEND FROM NEAR MOUNT PLEASANT TEXAS
NORTHEAST THROUGH TEXARKANA ARKANSAS AND TO HOPE ARKANSAS...OR
ALONG AND EITHER SIDE OF THE INTERSTATE 30 CORRIDOR. OVERNIGHT
THE RAIN WILL SHIFT TO THE SOUTH AND EAST INTO EAST TEXAS AND
ACROSS NORTHWEST AND NORTH CENTRAL LOUISIANA AND SOUTH
CENTRAL ARKANSAS. RAINFALL AMOUNTS OF TWO TO OVER FOUR
INCHES WILL BE POSSIBLE ALONG WITH ISOLATED HIGHER AMOUNTS.
RAINFALL AMOUNTS ACROSS EAST TEXAS INTO NORTH LOUISIANA AND
SOUTH CENTRAL ARKANSAS WILL PRODUCE ONE TO THREE INCHES.
THERE IS A HIGH POTENTIAL FOR FLASH FLOODING...NORTH OF A PITTSBURG
TEXAS TO EL DORADO ARKANSAS LINE.

ALSO...ACROSS THE ENTIRE FOUR STATE REGION THERE COULD BE AN ISOLATED
OCCURRENCE OF THUNDERSTORMS PRODUCING DAMAGING WINDS...LARGE HAIL...
DEADLY LIGHTNING...BUT THIS SYSTEM LOOKS TO HAVE TRANSITIONED TO
MORE OF A HEAVY RAIN EVENT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

SHOWERS...PRODUCING HEAVY RAINFALL...AND THUNDERSTORMS WILL
CONTINUE TO DEVELOP AND SPREAD OVER THE FOUR STATE REGION MAINLY
OVER SOUTH CENTRAL ARKANSAS AND INTO EAST TEXAS AND NORTHWEST
AND NORTH CENTRAL LOUISIANA DURING THE EARLY PART OF TUESDAY.
AN UPPER TROUGH WILL SWING EAST CLEARING THE PRECIPITATION
BY TUESDAY AFTERNOON. THE AREA LOOKS TO BE RAIN FREE THROUGH THE
LATE WEEK...WITH RAIN CHANCES RETURNING.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF HAM RADIO OPERATORS...EMERGENCY MANAGEMENT
PERSONNEL...AND STORM SPOTTER NETWORKS MAY BE REQUIRED
TODAY AND TONIGHT.

06

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:14 PM CDTSevere Thunderstorm WarningSHVHoward17 min
May 1, 7:21 PM CDTSevere Thunderstorm WarningSHVHoward, Sevier39 min
May 2, 9:22 AM CDTRiver Flood WarningSHVHoward, Little River, Sevier35 hr

Nearby

River Flood Warnings in Arkansas, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.